Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2011, 10:08 PM CDT for Ray County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2011, 10:08 PM CDT (03:08 UTC)
- Expired
- Apr 8, 2011, 10:31 PM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS53 KEAX 090308
SVREAX
MOC177-090345-
/O.NEW.KEAX.SV.W.0053.110409T0308Z-110409T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT FRI APR 8 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1045 PM CDT
* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WOODS HEIGHTS...OR NEAR EXCELSIOR
SPRINGS...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAYVILLE...KNOXVILLE AND RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9377 3932 9418 3937 9422 3941 9422
3953 9393 3953 9389
TIME...MOT...LOC 0308Z 242DEG 17KT 3938 9412
WIND...HAIL <50MPH 1.50IN
$$
BOOKBINDER3 follow-up statements
640
WWUS53 KEAX 090316
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT FRI APR 8 2011
MOC177-090345-
/O.CON.KEAX.SV.W.0053.000000T0000Z-110409T0345Z/
RAY MO-
1016 PM CDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RAY
COUNTY UNTIL 1045 PM CDT...
AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTHEAST OF WOODS HEIGHTS...OR 9 MILES
NORTHWEST OF RICHMOND...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9377 3939 9378 3934 9408 3943 9412
3953 9393 3953 9389
TIME...MOT...LOC 0316Z 254DEG 32KT 3940 9400
WIND...HAIL <50MPH 1.25IN
$$
BOOKBINDER319
WWUS53 KEAX 090327
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT FRI APR 8 2011
MOC177-090345-
/O.CON.KEAX.SV.W.0053.000000T0000Z-110409T0345Z/
RAY MO-
1027 PM CDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RAY COUNTY UNTIL 1045 PM CDT...
AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTH OF RICHMOND...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE LARGE HAIL...DEADLY LIGHTNING...AND
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9377 3939 9378 3935 9401 3946 9404
3953 9393 3953 9389
TIME...MOT...LOC 0327Z 254DEG 32KT 3943 9388
WIND...HAIL <50MPH 1.00IN
$$
BOOKBINDER127
WWUS53 KEAX 090331
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT FRI APR 8 2011
MOC177-090341-
/O.CAN.KEAX.SV.W.0053.000000T0000Z-110409T0345Z/
RAY MO-
1031 PM CDT FRI APR 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS QUICKLY WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM AS IT TRACKS ACROSS RURAL NORTHEAST RAY COUNTY.
STRONG THUNDERSTORMS MAY REDEVELOP OVERNIGHT...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3939 9377 3939 9378 3935 9401 3946 9404
3953 9393 3953 9389
TIME...MOT...LOC 0331Z 254DEG 32KT 3944 9383
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:08 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 8, 7:08 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT FRI APR 8 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT TERM (TONIGHT...SUNDAY)... BY LATE THIS AFTERNOON...A WARM FRONT EXTENDING FROM A SFC LOW OVER NORTHEAST COLORADO WAS DRAPED ACROSS CENTRAL KANSAS AND CENTRAL MISSOURI. A DRY LINE MET UP WITH THIS WARM FRONT OVER SOUTH CENTRAL MISSOURI. THIS SET UP...ALONG WITH SOME INSTABILITY PRESENT...RESULTED IN THE DEVELOPMENT OF SOME SCATTERED SHOWERS ALONG THE WARM FRONT IN THE SOUTHEAST QUADRANT OF KANSAS. FOR TONIGHT...THIS WARM FRONT WILL LIFT FURTHER NORTHWARD INTO THE CWA...WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THE FRONT. WITH A 30-40KT LLJ AND 1500-2500 J/KG OF MU CAPE INTERACTING WITH THE BOUNDARY...COULD SEE SOME DECENT ORGANIZED CONVECTION OVER SE KS...AND WEST CENTRAL TO CENTRAL MO...AND POSSIBLY EXTENDING JUST NORTH OF THE MISSOURI RIVER. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY THREAT. THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE DAY ON SATURDAY...REACHING THE MO/IA BORDER BY EARLY AFTERNOON AND PUTTING THE ENTIRE REGION IN THE WARM SECTOR OF THE SYSTEM. NEAR RECORD HIGH TEMPERATURES...REACHING INTO THE MIDDLE 80S TO AROUND 90 DEGREES...ARE EXPECTED FOR SATURDAY AFTERNOON AS A STRONG SOUTHERLY FLOW ADVECTS 18-21C 850MB TEMPS OVER THE REGION. A DRY LINE WILL ONCE AGAIN SET UP OVER CENTRAL KS SATURDAY AFTERNOON AND EVENING. WITH A SIZABLE AMOUNT OF INSTABILITY AND A 40+ KT LLJ ALONG AND AHEAD OF THIS DRY LINE...COULD SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP OVER NORTHEAST KS AND SOUTHEAST NE. THE LIKELIHOOD OF ANY CONVECTION SPREADING FURTHER EAST INTO NORTHWEST MISSOURI HAS DIMINISHED SIGNIFICANTLY WITH THE LATEST MODEL RUNS DUE TO THE FLOW REMAINING ESSENTIALLY PARALLEL TO THE DRY LINE. THIS FLOW WILL KEEP THE AREA OF CONVECTION CONFINED TO A MORE NARROW AREA. FOR SUNDAY...THE SFC LOW WILL TRACK NORTHEASTWARD INTO THE NORTHERN PLAINS...WITH THE ASSOCIATED COLD FRONT DRAPED OVER NEBRASKA AND WESTERN KANSAS. THE MAIN FOCUS WILL BE ON THE TRACKING AND POSITIONING OF THE DRY LINE AHEAD OF THE FRONT. MODELS SHOW THE DRY LINE MOVING EASTWARD OVER EASTERN KANSAS SUNDAY MORNING...REACHING THE MO/KS BORDER BY EARLY AFTERNOON. HOWEVER...THE DEWPOINT GRADIENT BEINGS TO LESSEN AS IT REACHES MISSOURI. MODELS SHOWING THE INITIATION OF CONVECTION MOST LIKELY OCCURRING BETWEEN 20-22Z. MODELS HAVE STARTED TO TREND TO A MORE POSITIVE TILT IN THE UPPER LEVEL TROUGH AXIS AND A FASTER MOVING SYSTEM. WITH A SOUTHWESTERLY FLOW SETTING UP OVER THE DRYLINE...SOME DRIER AIR COULD BE ADVECTED INTO THE REGION AND INHIBIT HOW FAR WEST INTO WESTERN MISSOURI THE INITIATION OF STORMS COULD BE. CURRENTLY EXPECTING THESE STORMS TO FORM A MORE LINEAR STRUCTURE BY LATE SUNDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THIS SYSTEM...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES BEING POTENTIAL THREATS. THE COLD FRONT WILL FINALLY PUSH EASTWARD ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY MORNING. ACH A VERY POTENT SYSTEM WILL BE EXITING THE REGION EARLY IN THE MEDIUM RANGE...WITH A QUIET PERIOD EARLY TO MIDWEEK BEFORE THE NEXT POTENTIAL WEATHER-MAKER MOVES INTO THE CENTRAL PLAINS. THE VARIOUS LONG RANGE MODELS CONTINUE TO ADVERTISE AN UPPER TROUGH MOVING INTO THE CENTRAL PLAINS IN THE THU-FRI TIMEFRAME. INCONSISTENCIES ON THE STRENGTH/DEPTH OF SAID SYSTEM BETWEEN GFS/NAEFS/EC/GEM. NAEFS SHOWING QUITE A BIT OF SPREAD IN THE ENSEMBLE SOLUTIONS...SO WILL TREND TO THE MEAN/MEDIAN SOLUTION. SEVERE WEATHER POTENTIAL LATE NEXT WEEK WILL BE DEPENDENT ON TRACK OF UPPER SYSTEM...WITH GEFS/NAEFS ADVERTISING MORE PROMISING THREAT OF SEVERE WEATHER...AND ECMWF INDICATING SEVERE WEATHER THREAT WILL REMAIN SOUTH OF FORECAST AREA. SF && .AVIATION... FOR THE 00Z TAFS...CONVECTION IN NORTHERN OK/SOUTHERN KS SHOULD BUILD/PROPAGATE NORTHEASTWARD AS IT CONGEALS INTO A COMPLEX AND TRACKS TO SOUTH AND EAST OF THE TERMINALS. FOR NOW WILL KEEP ANY PREVAILING THUNDERSTORM MENTION OUT OF THE TERMINALS AS MAINLY THE KANSAS CITY TERMINALS WOULD BE IN THE STRATIFORM RAIN AREA WITH MORE ISOLATED/EMBEDDED THUNDER. AFTER THE RAIN MOVES EAST A RELATIVELY WARM AND MOIST AIRMASS WILL PREVAIL LIKELY RESULTING IN LOWER CIGS AND VSBYS. IFR CONDITIONS SEEM LIKELY LATE TONIGHT/EARLY SATURDAY MORNING. DEEPER MIXING SHOULD THEN SCOUR CIGS AND VSBYS BACK TO VFR BY LATE MORNING WITH VFR CONDITIONS THEN PREVAILING FOR THE REMAINDER OF THE VALID PERIOD. CB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 8, 6:16 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 616 PM CDT FRI APR 8 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 616 PM CDT FRI APR 8 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE SUNDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT EXPLOSIVE THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER NORTH CENTRAL OKLAHOMA LATE THIS AFTERNOON...AND SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BUILD NORTHEAST THIS EVENING. A STRONG WARM FRONT REMAINED DRAPED FROM NEAR EMPORIA KANSAS...EASTWARD TO NEAR CLINTON. THESE STORMS WILL NEED TO BE MONITORED CLOSELY THIS EVENING AS STRONG INSTABILITY AND VERTICAL WIND SHEAR REMAIN PRESENT ALONG AND JUST SOUTH OF THIS WARM FRONT...EVEN WITH THE LOSS OF DAYTIME HEATING. CONDITIONS REMAIN QUITE FAVORABLE FOR SEVERE THUNDERSTORMS LATER THIS EVENING ACROSS EAST CENTRAL KANSAS INTO MID MISSOURI...WITH THE ONLY QUESTION BEING WHETHER THIS ACTIVITY REMAINS JUST SOUTH OF THE OUTLOOK AREA. PERSONS GENERALLY ALONG AND SOUTH OF A PAOLA KANSAS TO SEDALIA LINE SHOULD MONITOR CONDITIONS THROUGH THIS EVENING. SHOULD SEVERE WEATHER THREATEN...VERY LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT AND WINDY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON AS THE WARM FRONT LIFTS RAPIDLY NORTH OF THE AREA. RECORD HIGH TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES WILL COMBINE WITH GUSTY WINDS TO LEAD TO A HEIGHTENED FIRE DANGER. LOOKING AHEAD...CONDITIONS STILL REMAIN FAVORABLE FOR A SIGNIFICANT OUTBREAK OF SEVERE WEATHER ON SUNDAY. AN INTENSE STORM SYSTEM WILL STRENGTHEN ACROSS THE PLAINS DURING THE DAY...WHILE A VERY UNSTABLE AND HIGHLY SHEARED AIR MASS DEVELOPS ACROSS EASTERN KANSAS AND WESTERN MISSOURI. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR ALONG AN ADVANCING DRY LINE SUNDAY AFTERNOON...WITH STORMS IMPACTING THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS. CURRENT FORECAST DATA SUGGEST THAT SUPERCELL THUNDERSTORMS ARE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING TORNADOES /SOME POTENTIALLY STRONG/ IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. FORECAST CONDITIONS MAY CONTINUE TO CHANGE INTO THE WEEKEND SO PERSONS ARE URGED TO MONITOR LATER OUTLOOKS ON THIS DEVELOPING SEVERE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM ALONG AND SOUTH OF A PAOLA TO SEDALIA LINE. SPOTTERS WILL LIKELY BE REQUIRED ACROSS THE ENTIRE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING. BOOKBINDER
In the hours before
Local storm report, Apr 8, 9:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 3 NW GLADSTONE 39.24N 94.60W
04/08/2011 M1.25 INCH CLAY MO NWS EMPLOYEE
AT BARRY ROAD AND HIGHWAY 169.
&&
GAMISLocal storm report, Apr 8, 9:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 3 NW GLADSTONE 39.23N 94.60W
04/08/2011 E1.25 INCH CLAY MO AMATEUR RADIO
&&
DDEROCHESpecial weather statement, Apr 8, 9:45 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT FRI APR 8 2011
MOZ021-029-030-090330-
CLAY MO-CLINTON MO-RAY MO-
945 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLINTON...
NORTHWESTERN RAY AND NORTHEASTERN CLAY COUNTIES UNTIL 1030 PM CDT...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS IN AND AROUND KEARNEY...AND MOVING
NORTHEAST AT 25 MPH.
THESE STORMS HAVE WEAKENED SLIGHTLY AND THE SEVERE THUNDERSTORM
WARNING WILL BE DOWNGRADED TO A SIGNIFICANT WEATHER ADVISORY.
HAIL UP TO THE SIZE OF NICKELS IS STILL EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LAWSON...HOLT AND ELMIRA.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 24 AND 38.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3938 9448 3957 9424 3956 9422 3953 9422
3953 9413 3951 9409 3931 9433
TIME...MOT...LOC 0245Z 237DEG 24KT 3940 9439 3935 9429
BOOKBINDERLocal storm report, Apr 8, 9:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL WOODS HEIGHTS 39.34N 94.16W
04/08/2011 E0.75 INCH RAY MO TRAINED SPOTTER
&&
ABAILEYSpecial weather statement, Apr 8, 9:59 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT FRI APR 8 2011
MOZ022-030-031-090345-
CALDWELL MO-CARROLL MO-RAY MO-
959 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
NORTHWESTERN CARROLL AND NORTHERN RAY COUNTIES UNTIL 1045 PM CDT...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
CRYSTAL LAKES TO EXCELSIOR SPRINGS TO HARDIN...AND MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH ANY OF THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
POLO...COWGILL...BRAYMER...KNOXVILLE...RUSSELLVILLE AND STET.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3961 9337 3929 9378 3933 9422 3936 9422
3960 9407
TIME...MOT...LOC 0259Z 245DEG 25KT 3939 9413 3934 9381
BOOKBINDERLocal storm report, Apr 8, 10:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL EXCELSIOR SPRINGS 39.35N 94.23W
04/08/2011 E0.75 INCH CLAY MO TRAINED SPOTTER
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:50 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 25 min |
| Apr 8, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 34 min |
| Apr 8, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 9:45 PM CDT | Special Weather Statement | EAX | Clay | 45 min |
| Apr 8, 9:59 PM CDT | Special Weather Statement | EAX | Ray | 46 min |
| Apr 8, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 31 min |
| Apr 8, 10:25 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Apr 8, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 31 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Apr 8, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 36 min |
| Apr 8, 11:00 PM CDT | Special Weather Statement | EAX | Carroll | 30 min |
| Apr 8, 11:13 PM CDT | Special Weather Statement | EAX | Clinton | 32 min |
| Apr 8, 11:16 PM CDT | Special Weather Statement | EAX | Ray | 29 min |
| Apr 8, 11:22 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 23 min |
| Apr 8, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 33 min |
| Apr 8, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 23 min |
| Apr 8, 11:41 PM CDT | Special Weather Statement | EAX | Caldwell | 34 min |
| Apr 8, 11:46 PM CDT | Special Weather Statement | EAX | Pettis | 29 min |
| Apr 9, 12:08 AM CDT | Special Weather Statement | EAX | Macon | 52 min |
| Apr 9, 2:07 AM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.